Oklahoma, 2015Flash Flood and Damaging Wind in Oklahoma, May 26 to 27, 2015
May 26 to 27, 2015 · NWS TSA · 2 events in 2 counties and zones
Thunderstorms developed over central Oklahoma during the evening hours of the 27th ahead of an approaching cold front. The storms moved east across northeastern Oklahoma during the late evening.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed over central Oklahoma during the evening hours of the 27th ahead of an approaching cold front. The storms moved east across northeastern Oklahoma during the late evening. Some damaging wind gusts occurred with the stronger storms, as well as some isolated flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at May 26, 10:46 PM CST, 1 hour 12 minutes earlier.
Area forecast discussion, May 26, 10:46 PM CST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1146 PM CDT TUE MAY 26 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
FOR THE 6Z TAFS... VFR CONDITIONS WITH MID-LEVEL CLOUDS WILL PREVAIL AT
ALL SITES FOR MOST OF THE FORECAST PERIOD. MVFR CEILINGS MAY
INTERMITTENTLY AFFECT SOME SITES WEDNESDAY MORNING. SCATTERED
THUNDERSTORMS ARE ALSO EXPECTED TO CONTINUE ACROSS THE REGION AS
WELL... WHICH WILL BE HANDLED WITH VCTS OR TEMPO GROUPS IN THE
TAFS DUE TO UNCERTAINTY OF STORMS IMPACTING ANY PARTICULAR SITE...
ESPECIALLY LATER IN THE FORECAST PERIOD.
&&
.PREV DISCUSSION... /ISSUED 647 PM CDT TUE MAY 26 2015/
DISCUSSION...
FIRST ROUND OF ELEVATED STORMS WHICH SWEPT ACROSS NORTHEAST
OKLAHOMA THIS AFTERNOON IS STILL ONGOING OFF TO THE NORTH AND EAST
OF TULSA. THIS ACTIVITY HAS STABILIZED THE ENVIRONMENT AS IS
EVIDENCED BY LACK OF CU DEVELOPMENT ON VIS SATELLITE. STORMS THAT
HRRR HAD DEVELOPING EARLIER NEAR KS BORDER ALONG SYNOPTIC FRONT ARE
ACTUALLY DEVELOPING FARTHER NORTH CLOSER TO WICHITA. DRYLINE
STORMS OUT WEST ARE MOVING IN THIS DIRECTION...BUT THEY ARE IN NO
HURRY TO GET OVER HERE AND COULD POSSIBLY WEAKEN OR DISSIPATE
BEFORE GETTING OVER HERE. THIS HAS THROWN MORE UNCERTAINTY INTO THE
FORECAST FOR TONIGHT. THE HRRR DIDN'T HAVE A GOOD HANDLE ON THE
EARLY ELEVATED STORMS...AND THUS NOW APPEARS TO BE OFF ON LOCATION
OF STORMS TO OUR NORTH. GIVEN THE HIGHER UNCERTAINTY...HAVE
LOWERED POPS SOME...BACKING OFF INTO THE CHANCE CATEGORY.
LACY
PREV DISCUSSION... /ISSUED 602 PM CDT TUE MAY 26 2015/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
FOR THE 0Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL OKLAHOMA SITES
THROUGH MOST... IF NOT THE ENTIRE FORECAST PERIOD. NORTHWEST
ARKANSAS WILL LIKELY EXPERIENCE A FEW HOURS OF MVFR CEILINGS
EARLY WEDNESDAY. SEVERAL ROUNDS OF THUNDERSTORMS WILL LIKELY MOVE
ACROSS THE AREA OVER THE NEXT 24 HOURS... BUT WILL BE HIT AND MISS
AT ANY PARTICULAR TAF SITE. BRIEF MVFR CONDITIONS WILL BE LIKELY
AT ANY SITE THAT TAKES A DIRECT HIT FROM A THUNDERSTORM.
PREV DISCUSSION... /ISSUED 331 PM CDT TUE MAY 26 2015/
DISCUSSION...
A MOSTLY QUIET DAY AT LEAST...HOWEVER SCATTERED THUNDERSTORMS HAVE
DEVELOPED IN ACROSS CENTRAL OK IN ASSOCIATION WITH A WEAK IMPULSE
IN WESTERLY FLOW AND ARE LIFTING NORTHEAST TOWARD NE OKLAHOMA.
THESE WILL POSE A LIMITED HAIL AND HEAVY RAINFALL THREAT BUT AT
LEAST HEAVY RAIN WILL BE LOCALIZED. ADDITIONAL STORMS EXPECTED TO
DEVELOP OVER THE HIGH PLAINS LATER THIS AFTERNOON AND MOVE EAST.
MOST MODEL GUIDANCE SHOWS A CONSISTENT SIGNAL OF INCREASING
CONVECTION OVERNIGHT CLOSE TO THE OLD SYNOPTIC BOUNDARY IMPACTING
NORTHEAST OK AND POSSIBLY NW ARKANSAS LATER TONIGHT INTO WED
MORNING. SOME OF THE HI-RES ENSEMBLE MEMBERS EVEN HINT AT
DEVELOPING SLOW MOVING CLUSTER OF STORMS SOMEWHERE OVER THE
AREA...WHICH WOULD NOT BE A GOOD SITUATION GIVEN ONGOING SERIOUS
FLOODING ISSUES. THIS WILL NEED TO BE WATCHED CAREFULLY...BUT AT
LEAST ANY SERIOUS ISSUES ARE LIKELY TO REMAIN LOCALIZED...NOT TO
MENTION THE HIGHER PROBABILITIES ARE NORTH AS OPPOSED TO SOUTH.
STORMS SHOULD CONTINUE INTO WED MORNING WITH AN OVERALL DECREASE
IN THE AFTERNOON. ONCE AGAIN THOUGH CAPPING APPEARS WEAK WED
AFTERNOON SO AT LEAST A CHANCE OF STORMS WILL CONTINUE. THE
PATTERN OF A DISTURBED WEST/SOUTHWEST FLOW WILL CONTINUE THROUGH
THE WEEK BEFORE A MORE WELL DEFINED UPPER TROUGH MOVES ACROSS THE
PLAINS TOWARD THE END OF THE WEEK AND INTO NEXT WEEKEND. FRONTAL
BOUNDARY EXPECTED TO BE IN THE AREA BY THE WEEKEND AS WELL WITH
ANOTHER PERIOD OF HIGHER RAIN CHANCES TO CLOSE OUT THIS MONTH IN
AN APPROPRIATELY WET FASHION. GOES WITH OUT SAYING THAT FLOODING
THREAT WILL REMAIN IN PLAY TO SOME DEGREE RIGHT ON THROUGH NEXT
WEEKEND.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
AVIATION...06
Hazardous weather outlook, May 26, 8:30 PM CST, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
930 PM CDT TUE MAY 26 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-271030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
930 PM CDT TUE MAY 26 2015
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTH OF I-40.
ONSET...BY MIDNIGHT.
HEAVY RAIN.
RISK...LIMITED.
AREA...NORTH OF I-40.
ONSET...BY MIDNIGHT.
DISCUSSION...
ANOTHER ROUND OF STORMS IS ONGOING OVER NORTH CENTRAL OKLAHOMA AND
THE LATEST DATA SUGGESTS THAT SOME OF THIS ACTIVITY WILL SLIDE EAST
INTO NORTHEAST OKLAHOMA DURING THE OVERNIGHT...AND POSSIBLY INTO
NORTHWEST ARKANSAS TOWARD MORNING. A LIMITED THREAT OF MARGINALLY
SEVERE HAIL AND DAMAGING WINDS WILL EXIST WITH THESE STORMS.
WITH MORE RAIN FALLING OVER NORTHEAST OKLAHOMA OVER INTO NORTHWEST
ARKANSAS TONIGHT...THERE WILL BE AN ELEVATED FLASH FLOOD THREAT.
POCKETS OF HEAVY RAINFALL COULD CAUSE SOME FLASH FLOODING. THE FLOOD
THREAT...HOWEVER...DOES APPEAR TO BE MORE LOCALIZED TONIGHT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY THRU MONDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL BE IN THE FORECAST THRU THE NEXT 7 DAYS.
THE GREATEST THREAT OF STRONG TO SEVERE STORMS WILL BE FRIDAY IN
ADVANCE OF AN UPPER STORM SYSTEM AND SATURDAY WHEN THE UPPER
SYSTEM AND ASSOCIATED FRONT MOVE THROUGH EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
LACY
In the hours before
Special weather statement, May 26, 9:25 PM CST, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1025 PM CDT TUE MAY 26 2015
OKZ054-059-064-270400-
CREEK OK-OSAGE OK-PAWNEE OK-
1025 PM CDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK...SOUTHERN OSAGE AND PAWNEE
AT 1026 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
TERLTON...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OSAGE...JENNINGS...TERLTON...
HALLETT...CLEVELAND...WESTPORT...SILVER CITY AND WALNUT CREEK STATE
PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3637 9647 3628 9625 3604 9646 3612 9663
3616 9663
TIME...MOT...LOC 0326Z 211DEG 20KT 3616 9650Special weather statement, May 26, 9:40 PM CST, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1040 PM CDT TUE MAY 26 2015
OKZ061-062-067-270415-
MAYES OK-ROGERS OK-WAGONER OK-
1040 PM CDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN MAYES...SOUTHERN ROGERS AND NORTHWESTERN WAGONER
AT 1041 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF INOLA TO 4 MILES WEST OF MAZIE...
MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...TULSA...INOLA...CATOOSA...MAZIE AND CHOUTEAU.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3611 9516 3604 9543 3615 9576 3616 9576
3616 9578 3617 9582 3618 9581 3624 9547
TIME...MOT...LOC 0341Z 254DEG 14KT 3617 9561 3610 9542Special weather statement, May 26, 9:45 PM CST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1045 PM CDT TUE MAY 26 2015
OKZ054-059-060-064-270415-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
1045 PM CDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN CREEK...SOUTHERN OSAGE...EASTERN PAWNEE AND WESTERN
TULSA
AT 1045 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF WESTPORT...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WESTPORT...MANNFORD...WALNUT CREEK
STATE PARK AND KEYSTONE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3630 9617 3613 9614 3609 9643 3626 9647
TIME...MOT...LOC 0345Z 260DEG 21KT 3619 9634Special weather statement, May 26, 10:47 PM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1147 PM CDT TUE MAY 26 2015
OKZ060-064-067-270515-
CREEK OK-TULSA OK-WAGONER OK-
1147 PM CDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CREEK...SOUTHERN TULSA AND NORTHWESTERN WAGONER
AT 1147 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BROKEN ARROW TO KIEFER...MOVING EAST AT 30 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...
LEONARD...BIXBY...JENKS...GLENPOOL...BROKEN ARROW...COWETA...ONETA
AND KIEFER.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3612 9578 3609 9558 3607 9557 3608 9551
3606 9543 3588 9576 3591 9619
TIME...MOT...LOC 0447Z 270DEG 25KT 3608 9577 3595 9605Special weather statement, May 26, 10:50 PM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1150 PM CDT TUE MAY 26 2015
OKZ067-068-070-270515-
CHEROKEE OK-MUSKOGEE OK-WAGONER OK-
1150 PM CDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
WESTERN CHEROKEE AND NORTHEASTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN WAGONER
AT 1150 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
TULLAHASSEE...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HULBERT...WAGONER...TULLAHASSEE...
PORTER...OKAY...MUSKOGEE...FORT GIBSON AND SEQUOYAH STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3606 9516 3580 9512 3569 9551 3593 9559
TIME...MOT...LOC 0450Z 244DEG 22KT 3589 9544Special weather statement, May 26, 11:25 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1225 AM CDT WED MAY 27 2015
OKZ060-062-064-066>068-070-270600-
CHEROKEE OK-CREEK OK-MAYES OK-MUSKOGEE OK-OKMULGEE OK-TULSA
OK-WAGONER OK-
1225 AM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE AND NORTHWESTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
EASTERN CREEK...SOUTHWESTERN MAYES...NORTHEASTERN OKMULGEE...
SOUTHEASTERN TULSA AND WAGONER
AT 1225 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF BIXBY TO LOST CITY...MOVING EAST AT
15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...TAHLEQUAH...HULBERT...LOST CITY...PEGGS...
LEONARD...BIXBY...GLENPOOL...WAGONER...CHOSKA...TULLAHASSEE...
PORTER...OKAY...STONEBLUFF...REDBIRD...COWETA...ONETA...KIEFER...
HASKELL AND SEQUOYAH STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WIND GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD
REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO
A WARNING.
LAT...LON 3597 9613 3608 9552 3607 9545 3609 9544
3616 9502 3586 9488 3575 9576
TIME...MOT...LOC 0525Z 274DEG 15KT 3590 9588 3598 9510Thunderstorm Wind, Muskogee
- When
- May 26, 11:58 PM CST to May 27, 12:00 AM CST
- Where
- Muskogee County, Muskogee
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 35.750, -95.370
Strong thunderstorm wind blew down large tree limbs and power lines.
Flash Flood, Tulsa
- When
- May 27, 2:15 AM CST to 5:00 AM CST
- Where
- Tulsa County, 5.63 mi WNW of Glenpool to 5.2 mi S of Jenks
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 35.982, -96.093
Several roads were reported flooded in and around Glenpool.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Damaging Winds in Ohio, May 26, 20152 injured · $826,000 · EF1 · 10 events
- Hail in Kansas, May 26, 2015$4.0 million · 2.75 in hail · 15 events
- Flooding in Arkansas, May 26 to 31, 2015$5.0 million · 6 events
- Tornado and Damaging Winds in Georgia, May 26, 2015$206,000 · EF1 · 21 events
- Damaging Winds in Ohio, May 26, 2015$465,000 · 61 kt wind · 12 events
- Tornadoes and Flash Flood in Oklahoma, May 26 to 27, 2015$30,000 · EF0 · 43 events
- Hail and Damaging Wind in West Virginia, May 26, 2015$100,000 · 1 in hail · 2 events
- Flash Flooding and Hail in Texas, May 26 to 30, 20152.75 in hail · 49 events
- Tornadoes and Damaging Wind in Illinois, May 26, 2015$25,000 · EF1 · 3 events
- Damaging Wind in Wisconsin, May 26, 2015$75,000 · 56 kt wind · 1 event
- Tornado and Damaging Winds in Louisiana, May 26, 2015EF1 · 6 events
- Hail and Damaging Winds in Florida, May 26 to 31, 2015$26,000 · 50 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 577128, 577139.